# SDR CA990728009

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AHA2174
- Condition: Worn
- Location: Mlg
- Part time: 5,979 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE WEAR PIN DIAMETER FOUND TO BE GREATER THAN THE CLEARANCE BETWEEN THE ROTOR DRIVE PADS.  SUBMITTER REPORTS THIS IS THE SECOND OCCURRENCE.
